Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 55, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 21, 2015, 5:35 PM CDT for George County, Perry County, Stone County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 5:35 PM CDT (22:35 UTC)
- Expired
- Jun 21, 2015, 6:03 PM CDT
- In force
- 28 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties George County, MS, Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2697 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036
WUUS54 KMOB 212235
SVRMOB
MSC039-111-131-212330-
/O.NEW.KMOB.SV.W.0055.150621T2235Z-150621T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GEORGE COUNTY IN SOUTHEASTERN MISSISSIPPI...
EASTERN STONE COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHEASTERN PERRY COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 535 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 12 MILES
NORTHEAST OF WIGGINS...AND MOVING SOUTH AT 20 MPH.
* ${RURALPHRASE} WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
GEORGE...EASTERN STONE AND SOUTHEASTERN PERRY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3103 8886 3073 8875 3073 8888 3068 8889
3068 8904 3100 8907
TIME...MOT...LOC 2235Z 350DEG 16KT 3095 8895
$$1 follow-up statement
745
WWUS54 KMOB 212303
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
603 PM CDT SUN JUN 21 2015
MSC039-111-131-212312-
/O.CAN.KMOB.SV.W.0055.000000T0000Z-150621T2330Z/
GEORGE MS-STONE MS-PERRY MS-
603 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GEORGE...EASTERN
STONE AND SOUTHEASTERN PERRY COUNTIES HAS BEEN CANCELLED...
AT 602 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
GEORGE...EASTERN STONE AND SOUTHEASTERN PERRY COUNTIES HAS WEAKENED
BELOW SEVERE LIMITS THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3103 8886 3073 8875 3073 8888 3068 8889
3068 8904 3100 8907
TIME...MOT...LOC 2258Z 350DEG 16KT 3083 8893
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:45 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 21, 3:45 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 345 PM CDT SUN JUN 21 2015 .SHORT TERM (TONIGHT AND MONDAY)...UPPER RIDGING ACROSS THE AREA WILL CONTINUE TO WEAKEN SOME AND SHIFT EASTWARD THROUGH MONDAY AS A SHORTWAVE MOVES ACROSS THE UPPER MIDWEST. THIS IS EVIDENCED BY INCREASED SHOWER AND THUNDERSTORM ACTIVITY ON RADAR THIS AFTERNOON. AN ISOLATED SEVERE STORM IS POSSIBLE THROUGH THE AFTERNOON WITH DAMAGING WINDS THE PRIMARY THREAT IN ADDITIONS TO FREQUENT LIGHTNING AND VERY HEAVY RAIN. THE WET MICROBURST RISK REMAINS HIGH. THE STORMS WILL DISSIPATE THIS EVENING WITH THE LOSS OF HEATING. VERY MUGGY CONDITIONS CONTINUE OVERNIGHT WITH LOWS IN THE MID/UPPER 70S INLAND TO AROUND 80 ALONG THE COAST. THE AREA WILL BE BETWEEN A BUILDING UPPER RIDGE TO THE WEST AND THE WESTERN ATLANTIC RIDGE ON MONDAY. THIS COMBINED WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES AND HIGHS IN THE MID/UPPER 90S WILL LEAD TO THE DEVELOPMENT OF ISOLATED TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL AGAIN BE STRONG IN THE AFTERNOON HOURS WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. /13 THIS AFTERNOON'S WET MICROBURST RISK IS HIGH MONDAY NIGHT THROUGH THURSDAY NIGHT...THE FORECAST AREA WAFFLES FROM BEING PRIMARILY UNDER THE NEUTRAL POINT OR COL AREA BETWEEN A STRONG RIDGE TO THE EAST CENTERED OVER THE SOUTHWESTERN ATLANTIC AND ANOTHER OVER THE SOUTHWESTERN UNITED STATES MONDAY NIGHT THROUGH PERHAPS TUESDAY TO FALLING UNDER THE EASTERN EDGE OF THE RIDGE TO THE WEST. DEEP LAYER MOISTURE WILL CONTINUE TO BLANKET THE AREA WITH PWATS CLIMBING TO AROUND 2.O INCHES DURING THE AFTERNOON. TEMPERATURES ARE EXPECTED TO CONTINUE TO TREND A LITTLE WARMER THEN CLIMATOLOGICAL NORMS. DAY TIME HIGH TEMPERATURES WILL CLIMB INTO THE LOW TO MID 90S. EXPECT A SEA BREEZE TO DEVELOP ALONG THE COAST EACH AFTERNOON TRIGGERING ISOLATED TO SCATTERED CONVECTION INTO THE EARLY EVENING AS IT PUSHES NORTHWARD. ISOLATED CONVECTION IS ALSO POSSIBLE OVER THE MARINE AREA OVERNIGHT AS A LAND BREEZE AIDED BY THE WEAK NWLY FLOW ALOFT DEVELOPS LATE EACH NIGHT AND PUSHES SOUTHWARD ACROSS THE GULF WATERS. /08 JW .LONG TERM...[FRIDAY THROUGH SUNDAY]...PERHAPS A LITTLE RELIEF IN THE TEMPERATURES ARRIVES BY THE END OF THE WORK WEEK. SPECTRAL MODELS CONTINUE TO SHOW THE TWO HIGH PRESSURE RIDGES ON EITHER SIDE OF US GETTING DEPRESSED TO THE SOUTH AS A LONGWAVE TROUGH DEVELOPS OVERHEAD WITH OUR REGION ON THE SOUTHERN PERIPHERY. ONLY MINOR SHORTWAVE TROUGH ENERGY IS CURRENTLY PROJECTED TO IMPACT THE AREA THROUGH THE WEEKEND SO DON'T EXPECT ANY WIDESPREAD CONVECTIVE OUTBREAKS. MORE LIKELY WELL SEE A SLIGHT UP TICK IN THE AFTERNOON CONVECTION...AND AGAIN SLIGHTLY COOLER DAYTIME TEMPERATURES. /08 JW && .AVIATION...18Z ISSUANCE...VFR CONDITIONS WILL PREVAIL THROUGH MOST OF THE PERIOD. A BRIEF PERIOD OF MVFR CONDITIONS IS POSSIBLE IN AND AROUND ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON. /13 && .MARINE....A BROAD RIDGE OF HIGH PRESSURE REMAINS POSITIONED OVER THE GULF THROUGH THE MIDDLE OF NEXT WEEK. A LIGHT TO MODERATE AND MAINLY SOUTHWEST FLOW CONTINUES THROUGH MUCH OF THE PERIOD WITH LITTLE CHANGE IN SEAS. STORMS THAT DO DEVELOP LOOK TO BE ISOLATED IN COVERAGE. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 94 75 94 74 / 20 30 20 30 20 PENSACOLA 79 92 78 93 77 / 20 30 20 20 20 DESTIN 80 91 83 91 83 / 20 30 20 20 20 EVERGREEN 74 97 73 98 73 / 20 30 20 30 10 WAYNESBORO 74 97 73 98 73 / 20 20 20 20 10 CAMDEN 74 97 73 98 72 / 20 20 20 20 10 CRESTVIEW 75 95 75 98 75 / 20 30 20 30 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 21, 10:30 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CDT SUN JUN 21 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 1030 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF PERIODS OF HEAVY LOCALIZED RAINFALL. HEAT INDEX VALUES WILL CLIMB TO BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. THE STRONGER THUDNERSTORMS WILL PRODUCE GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN. AFTERNOON HEAT INDEX VALUES WILL CLIMB TO BETWEEN 100 AND 106 DEGREES SUNDAY THROUGH MIDWEEK...DECREASING SLIGHTLY TO BETWEEN 97 AND 102 DEGREES THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-221115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1030 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 21, 3:27 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT SUN JUN 21 2015 MSZ067-212115- WAYNE MS- 327 PM CDT SUN JUN 21 2015 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY UNTIL 415 PM CDT... AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SANDERSVILLE...OR 14 MILES NORTHEAST OF LAUREL...MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. LAT...LON 3182 8894 3183 8880 3159 8858 3148 8894 TIME...MOT...LOC 2027Z 341DEG 5KT 3179 8892
Special weather statement, Jun 21, 3:52 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
352 PM CDT SUN JUN 21 2015
MSZ067-076-212145-
WAYNE MS-GREENE MS-
352 PM CDT SUN JUN 21 2015
...A STRONG THUNDERSTORM WILL AFFECT GREENE AND SOUTHERN WAYNE
COUNTIES UNTIL 445 PM CDT...
AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CLARA...OR 13
MILES SOUTH OF WAYNESBORO...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LEAKESVILLE... BUCKATUNNA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3161 8855 3133 8844 3108 8843 3101 8880
3135 8884 3143 8884 3143 8886 3154 8887
TIME...MOT...LOC 2051Z 338DEG 22KT 3148 8870Special weather statement, Jun 21, 4:00 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 400 PM CDT SUN JUN 21 2015 FLZ205-206-212200- OKALOOSA COASTAL FL-OKALOOSA INLAND FL- 400 PM CDT SUN JUN 21 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OKALOOSA COUNTY UNTIL 500 PM CDT... AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WRIGHT. THE STRONG THUNDERSTORM NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... VALPARAISO... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. LAT...LON 3067 8679 3066 8659 3051 8649 3043 8676 TIME...MOT...LOC 2100Z 059DEG 0KT 3055 8667
Local storm report, Jun 21, 5:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
505 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 1 NNE SAND HILL 31.35N 88.76W
06/21/2015 GREENE MS EMERGENCY MNGR
TREE AND POWERLINE DOWN AT THE INTERSECTION OF HIGHWAY 42
AND HIGHWAY 63.
&&
JCSpecial weather statement, Jun 21, 5:07 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
507 PM CDT SUN JUN 21 2015
ALZ052-MSZ075-076-079-212300-
WASHINGTON AL-GEORGE MS-PERRY MS-GREENE MS-
507 PM CDT SUN JUN 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
WASHINGTON...GEORGE...SOUTHEASTERN GREENE AND SOUTHEASTERN PERRY
COUNTIES UNTIL 600 PM CDT...
AT 506 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 9 MILES WEST OF FRUITDALE TO 8 MILES WEST OF
LEAKESVILLE TO NEAR MCLAIN...AND MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
LUCEDALE... LEAKESVILLE... MCLAIN...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3108 8894 3118 8872 3136 8857 3133 8847
3115 8832 3111 8833 3111 8843 3075 8841
3074 8842 3073 8880
TIME...MOT...LOC 2206Z 332DEG 20KT 3132 8856 3113 8869 3106 8884
BUTTSSpecial weather statement, Jun 21, 5:17 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
517 PM CDT SUN JUN 21 2015
ALZ261-263-212315-
MOBILE INLAND AL-MOBILE CENTRAL AL-
517 PM CDT SUN JUN 21 2015
...A STRONG THUNDERSTORM WILL AFFECT INLAND AND CENTRAL
MOBILE COUNTY IN SOUTHWEST ALABAMA UNTIL 615 PM CDT...
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CREOLA...
MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
MOBILE... PRICHARD... SARALAND...
SATSUMA... CHICKASAW... CREOLA...
DOWNTOWN MOBILE... AXIS... I65 AND AL 158...
I65 AND I165... I65 AND US 43... I65 AND US 45...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3069 8803 3075 8804 3069 8804 3071 8820
3098 8811 3095 8790 3088 8799 3083 8794
3081 8799 3076 8802 3072 8801 3075 8800
3075 8799 3068 8800 3074 8803 3068 8801
3068 8802
TIME...MOT...LOC 2216Z 008DEG 6KT 3090 8802The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:27 PM CDT | Special Weather Statement | MOB | Wayne | 48 min |
| Jun 21, 3:52 PM CDT | Special Weather Statement | MOB | Greene | 53 min |
| Jun 21, 4:24 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 66 min |
| Jun 21, 5:07 PM CDT | Special Weather Statement | MOB | George, Greene | 53 min |
| Jun 21, 5:51 PM CDT | Severe Thunderstorm Warning | MOB | George | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.